# SDR UALA2012121207182

- Difficulty date: December 8, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N805UA
- Make and model: Airbus A319-131
- Aircraft serial: 783
- Aircraft time: 50,550 hours, 20,287 cycles
- Engine: Iae V2522A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Loose
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L-G SYS DISAGREE ECAM.  FOUND LOOSE NOSE GEAR EXTENSION PROX TARGET.  TIGHTENED TARGET LINK AND ADJ TARGET LINK CLEVES AS PER MM.  BITE CHECK 1 AND 2 LGCIU AND PHC 1 AND 2 NO FAULTS FINAL, OPS CHECK SATISFACTORY.
